Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Why shouldn't my period stopped or gotten lighter after taking bc pills ?

today i started bc pills for the first time. my gyn gave me 3 months of natazia. i got my period earlier today and took the pill, my period hasnt stopped or gotten lighter and the only thing thats gone is my pms. but im wondering, shouldnt my period stop after i take the first pill of any bc pack and get my period during the plaecebos ?
Asked On : Mon, 30 May 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.You have start taking this tablet from the first day of your period.After this the period will not stop.Still you continue with drug as per the schedule.After completion of 26 tabs normally you will have your period.The last 2 tabs are placebos.Please have some extra precaution for the first month as far as pregnancy is concerned.bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor